# SDR CALA2024061101768

- Difficulty date: June 6, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 65,793 hours, 28,414 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791C000002
- Part serial: H082
- Condition: Binding
- Location: Te Flaps
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLP 1/2 SYSTEM JAM ECAM MESSAGE. JAM OCCURED DURING APPROACH. PERFORMED OPERATIONAL TEST OF FLAP SYSTEM. NO FAULTS NOTED DURING TEST. FOLLOWED TSM 27-51-00-810-810-A UP TO PARAGRAPH 4(D).  FOUND LH FLAP TRACK 1 REMOVED LH FLAP TRACK #1 ACTUATOR REF MM  27-54-49-000-001-A, ACTUATOR TRIPPED, UP TOO STEP 4. A. (5) (A) LH FLAP TRACK 1 AND DURING PREP FOR INSTALL THE PLUNGING JOINT WOULD NOT SLIDE ACTUATOR REQUIRES REPLACEMENT. INTO THE SPLINES ON THE NEW ACTUATOR, DAMAGED AREA ON NEW PART WHERE IT IS OBLONG FROM STOCK.   INSPECTED ATTACH POINTS AND VERIFIED PN EFFECTIVE FOR AC PER RII 09-25-05. OK TO INSTALL #1 FLAP ACTUATOR SN# V20959 REMOVED PART SN:H082 NOT G082 ^^ ALL HARDWARE/PARTS/PANEL IS IN FWD CARGO. PPU READOUT INFORMATION BEFORE REMOVAL OF ACTUATOR FLAP HANDLE LOCKOUT CONTAINER AND TORQUE TUBE LOCK CONTAINER REQUEST CLEARANCE TO INSTALL #1 FLAPDRIVE ACTUATOR. REQUEST CLEARANCE TO INSTALL #1 FLAPDRIVE ACTUATOR. PARTS SHOULD READ "OK TO INSTALL LEFT HAND #1 FLAP ACTUATOR" INSTALLED #1 FLAP ACTUATOR REF AMM 27-54-49-400-001-A UP TO AND PLACED IN FWD CARGO USED:  31-2752-9-0001,QTY :1 INCLUDING STEP 4 D2. WAITING ON NEW HARDWARE. INSPECTED INSTALLATION OF LH FLAP TRACK 1 ACTUATOR PER AMM TASK 27-54-49-400-001-A UP TO AND INCLUDING STEP 4.F(1) ONLY. BONDING CHECK AND FLAP DRIVE SYSTEM CHECK ACCOMPLISHED PER NOT
